# SDR SB07015

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 03600570010
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE LAST TWO ROWS OF FLOOR PROXIMITY EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE SUSPECTS A BROKEN WIRE BUT WAS UNABLE TO LOCATE IT.  AIRCRAFT WAS MAINTENANCE FERRIED TO PIT FOR REPAIRS.  MAINTENANCE FOUND THE FUSE IN THE AFT EMERGENCY LIGHT BATTERY PACK BLOWN.  REMOVED AND REPLACED FUSE.  OPERATIONAL CHECK GOOD.
